Depósito Digital de Documentos de la UAB Encontrados 3 registros  La búsqueda tardó 0.01 segundos. 
1.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″′+(a1x+a0)x″+(b1x+b0)x′+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  
2.
12 p, 370.0 KB Piecewise bounded quadratic systems in the plane / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Clayton Eduardo Lente (UNESP(Brazil). Deparatamento de Matemática) ; da Silva, Paulo Ricardo (UNESP(Brazil). Deparatamento de Matemática)
In this paper we study the sliding mode of piecewise bounded quadratic systems in the plane given by a non-smooth vector field Z = (X, Y ). Analyzing the singular, crossing and sliding sets, we get the conditions which ensure that any solution, including the sliding one, is bounded.
2014 - 10.1007/s12591-014-0205-y
Differential Equations and Dynamical Systems, 2014  
3.
7 p, 318.1 KB A Note on Forced Oscillations in Differential Equations with Jumping Nonlinearities / Buica, Adriana (Bolyai University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makarenkov, Oleg (University of Texas at Dallas. Department of Mathematical Sciences)
The goal of this paper is to study bifurcations of asymptotically stable 2-periodic solutions in the forced asymmetric oscillator u c u u a u^ =1 t by means of a Lipschitz generalization of the second Bogolubov's theorem due to the authors. [...]
2015 - 10.1007/s12591-014-0199-5
Differential Equations and Dynamical Systems, Vol. 23 Núm. 4 (2015) , p. 415-421  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.